# SDR 2007UALA02016

- Difficulty date: June 14, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 48,997 hours, 18,147 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT CARGO DOOR INOPERATIVE.  *S/D*  REPLACED LAMP, OPS CHECK GOOD.
